How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 27994
Experience:  University of California at Davis graduate veterinarian with 45 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

I'm staying in a mountain cabin and my 10 year old kid has

Customer Question

I'm staying in a mountain cabin and my 10 year old kid has been throwing up black
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 1 year ago.

Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am happy to answer your question today. First I need to ask you a few questions so that I can be well informed and give you the best advice.

1- Did your dog get into anything or eat something out of the ordinary?

2- Is he lethargic?

3- Any pre existing medical conditions?

4- Is he on any medications?

5- How often is he vomiting?

Customer: replied 1 year ago.
He has vomited it a couple times a day in the past couple of days. Lethargic and an arthritis med I forgot to bring
Customer: replied 1 year ago.
He has vomited it a couple times a day in the past couple of days. Lethargic and an arthritis med I forgot to bring
Expert:  Dr. Peter replied 1 year ago.

1- Did he get into anything or eat something out of the ordinary?

2- How much does he weigh?

3- Do you have access to a pharmacy or have an acid reducer like Pepcid AC, Zantac, etc.?

Expert:  Dr. Peter replied 1 year ago.

Friend, I am going to opt out just in case you return. I am going offline now. Sorry.

Dr. Peter

Customer: replied 1 year ago.
He is very lethargic and has thrown up has thrown up a couple of times a day the past few days. He is on arthritis medicine but I forgot to bring it
Expert:  Dr. Michael Salkin replied 1 year ago.

I'm sorry that your question wasn't answered in a timely manner. Please let me know if you still need help. If the arthritis medication is a nonsteroidal antiinflammatory drug (NSAID) such as meloxicam or carprofen, it's just as well that he isn't receiving it. This type of drug needs to be discontinued when signs of gastrointestinal distress arise.

Related Dog Veterinary Questions